Andrzej Zuk: Papers
Papers

La propriété (T) de Kazhdan pour les groupes agissant sur les polyèdres - C. R. Acad. Sci. Paris, t. 323, Série I, p. 453-458, 1996.
On the spectrum of a random walk on the discrete Heisenberg group and the norm of Harper's operator - Journal of Geometry and Physics, 21, p. 337-356, 1997 (with C. Béguin and A. Valette).
A remark on the norms of a random walk on surface groups - Coll. Math., vol. 72, no. 1, p. 195-206, 1997.
On the norms of the random walks on planar graphs - Ann. Inst. Fourier, tome 47, fascicule 5, p. 1463-1490, 1997.
Thèse - Sur certaines propriétés spectrales du laplacien sur les graphes, Toulouse 1997.
On the asymptotic spectrum of random walks on infinite families of graphs - Proceedings of the Cortona Conference on Random Walks and Discrete Potential Theory, ed. M. Picardello and W. Woess, Symposia Mathematica (Cambridge Univ. Press), Volume XXXIX, p. 188-204, 1999 (with R. I. Grigorchuk).
A generalized Folner condition and the norms of random walks operators on groups - L'Enseignement Mathématique, t. 45, no. 3-4, p. 321-348, 1999.
On an isoperimetric inequality for infinite finitely generated groups - Topology, vol. 39, no. 5, p. 947-956, 2000.
The lamplighter group as a group generated by a 2-state automaton and its spectrum - Geometriae Dedicata, 87, p. 209-244, 2001 (with R. I. Grigorchuk).
On a question of Atiyah - C. R. Acad. Sci. Paris, t. 331, Série I, p. 663-668, 2000 (with R. I. Grigorchuk, P. Linnell and T. Schick).
Habilitation - Géométrie, analyse et probabilités sur les groupes discrets, ENS Lyon 2001.
On property (T) for discrete groups - Proceedings of the conference Rigidity in Dynamics and Geometry, Cambridge 2000, Springer 2002, ed. M. Burger, A. Iozzi, p. 473-482.
Dependence of Kazhdan constants on generating subsets - Israel Journal of Math., vol. 129, 2002, p. 93-99 (with T. Gelander).
On a torsion-free weakly branch group defined by a three state automaton - Internat. J. Algebra Comput., Vol. 12, No. 1 (2002), 1-24 (with R. I. Grigorchuk).
On a conjecture of Atiyah - preprint University of Munster, SFB 478, 2000 (with R. I. Grigorchuk, P. Linnell and T. Schick).
Elementary classes and amenability - Proceedings of the International Conference in Group Theory, Institute of Mathematics NAS, 2003, p. 59-84. (with R. I. Grigorchuk).
Ramanujan geometries of type A_n - Discrete Mathematics, 269, 2003, 35-43 (with D. Cartwright and P. Solé).
On Kazhdan constants and random walks on generating subsets - Int. Math. Res. Not. 2002, 36, 1891-1905 (with I. Pak).
On the asymptotic isoperimetric constants for graphs and Riemann surfaces - Journal of Diff. Geometry, 2002, 62, 49-78 (with R. Brooks).
Property (T) and Kazhdan constants for discrete groups - Geometric and Functional Analysis, 2003, vol. 13, 3, 643-670.
On the Ihara zeta function for groups and graphs and integrable maps - Random Walks and Geometry, de Gruyter, 141-180, 2004 (with R. I. Grigorchuk).
Groupes engendrés par les automates - Séminaire Bourbaki, Astérisque 311, 2008, p. 141 – 174.
Automata groups - Topics in noncommutative geometry, 165–196, Clay Math. Proc., 16, Amer. Math. Soc., Providence, RI, 2012.
Automata Groups and Box-Ball Systems - RIMS Kôkyûroku Bessatsu B47 (2014), 163–170 (with T. Kato, S. Tsujimoto).
Closed manifolds with transcendental L2-Betti numbers - J. London Math. Soc. (2015) 92 (2): 371-392 (with M. Pichot and T. Schick).
Expansion in the symmetric groups - Journal of Algebra, Volume 421, 2015, p. 349-368 (with H. Helfgott and A. Serres).
Analysis and Geometry on Groups - in Discrete Geometric Analysis, Memoir MSJ, vol. 34, 2016, p. 113–157.
Spectral Analysis of Transition Operators, Automata Groups and Translation in BBS - with T. Kato, S. Tsujimoto, Commun. Math. Phys. 350, 205–229 (2017).